Research

Research interests

  • Baire-1 functions
  • Functional analysis

 

Publications

  • A. Zulijanto, On optimality of the index of sum, product, maximum, and minimum of finite Baire index functions, Mat. Vesnik., 69(3) (2017), 207-213.
  • Haryadi, Supama, A. Zulijanto, The Cesaro sequence spaces defined on a generalized orlicz space, Far East J. Math. Sci., 101(9) (2017), 1897-1911
  • Supama, A. Zulijanto, I.Solekhudin, Sumardi, C*-Module Banach Space , J. Anal. Appl.,14 (1) (2016), 49-60.
  • D.H. Leung, W.-K. Tang, Zulijanto. A, A gauge approach to an ordinal index of Baire one functions, Fund. Math. 210(2) (2010), 99-109.
  • Z. Atok, W.-K.Tang, D.Zhao, Gauges of Baire class one functions, J.Math. Anal. Appl., 343(2) (2008), 866-870.